# SDR ASAA0946080

- Difficulty date: June 21, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER TO FRAME SHEAR CLIP CRACKED FS 727F STR 9L.  REMOVED DAMAGED CLIP AND INSTALL NEW CLIP IAW B737 400 SRM 51 40 02.
